Displaying 93 questions associated with Cramp.
Three weeks ago I got the Mirena coil. It was inserted on the last day of my period. The cramps for the next week were terrible so I went back to the doctor who checked the strings and said it was fine, gave me painkillers, and sent me on my way. The cramps stopped 2 days later. 10 days ago I... read more
Had steroid injections in both knees and both hips. Four weeks later steroid injection in one shoulder. I'm a steroid machine! Shortly after, began interruptions 2-3 times nightly with painful leg cramps. Cramps sometimes occur in day along with hand cramps. I do stay hydrated and take high... read more
Let me start by saying I have a lot of spine problems Cervical,lumbar and thoracic so I guess maybe that is why the cramping and pain in feet and toes are getting worse.It started with zinging pain underneath my toes when I walked... NOW It is so bad that I cant get out of bed fast enough and some... read more
I started simvastatin this summer. The last few weeks my legs and ankles began hurting now I have foot cramps that twist my feet and headaches. I'm going to stop and see if they go away. I've really been nauseous too. I've almost been thinking of asking the doctor for something for... read more
From the very first pill I had taken I have had severe abdominal cramps like you would have if you had an intestional flu. Anyone else had this experience? Does it eventually go away? I am only on day 3 of the first week and I am worried that I may have to stop taking it.
What does anyone reccomend for muscle pains in my legs, back, pretty much all over the body. Muscle spasms are the best I can to describe the problem. Nerve damage is causing the muscles to cramp. Besides muscle therapy I need something else to decrease my pain. I've got heated padding,... read more
I was on 0.25mg. OK for first couple of weeks then after taking 3rd injection got the dreaded stomach cramps and diarrhea. I was advised to come off it and not take the next injection. Been off it for 10 days now and side effects getting worse. Diarrhea, stomach cramps, smelly burps and farts.... read more
I was just diagnosed with low Vitamin D. I originally went to the doctor because of severe leg, feet, and hand cramps. He did blood work, and it turns out my level is 5.9. I am now on 50,000 iu per week and 2000 iu per day. I just started this week, but I honestly feel worse instead of better. My... read more
No one seems to know what causes leg cramps and I have used every vitamin, mineral etc. and have had some relief until lately. Now that I'm on the melatonin I seem to be experiencing them frequently (nightly).
I was on Serzone for years until they quit making it. My doctor put me on Cymbalta and I absolutely love how it made me feel. I started noticing that I was having muscle cramps a lot. Finally the cramps got to be so bad that I talked to my doctor about it. He changed my medication to Pristiq and I... read more
6 days ago I took plan b onestep. It was taken within the 72 hour limit.. today I noticed brown discharge and started having severe cramps. It's a little early for my period and the discharge is definitely not anything like period blood. I had unprotected sex and he did ejaculate in me.... read more
I have severe cramps that over the counter meds dont alleviate and was wondering which one was more likely to relieve the excruciating pain, without putting me to sleep...
I started taking gabapentin about 2 months ago for a mild stroke. Every since taking this drug I have stomach cramps and flatulence like no one would believe.